Year 2020, Volume 49 , Issue 4, Pages 1315 - 1333 2020-08-06

Some results on higher orders quasi-isometries

Sid Ahmed OULD AHMED MAHMOUD [1] , Adel SADDİ [2] , Khadija GHERAİRİ [3]


The purpose of the present paper is to pursue further study of a class of linear bounded operators, known as $n$-quasi-$m$-isometric operators acting on an infinite complex separable Hilbert space ${\mathcal H}$. We give an equivalent condition for any $T$ to be $n$-quasi-$m$-isometric operator. Using this result we prove that any power of an $n$-quasi-$m$-isometric operator is also an $n$-quasi-$m$-isometric operator. In general the converse is not true. However, we prove that if $T^r$ and $T^{r+1}$ are $n$-quasi-$m$-isometries for a positive integer $r$, then T is an $n$-quasi-$m$-isometric operator. We study the sum of an $n$-quasi-$m$-isometric operator with a nilpotent operator. We also study the product and tensor product of two $n$-quasi-$m$-isometries. Further, we define $n$-quasi strict $m$-isometric operators and prove their basic properties.
m-isometry, strict m-isometry, n-quasi-m-isometry
  • [1] J. Agler and M. Stankus, m-isometric transformations of Hilbert space. I, Integral Equations Operator Theory 21, 383–429, 1995.
  • [2] T. Bermúdez, A. Martinón, V. Müller and J. A. Noda, Perturbation of m-Isometries by Nilpotent Operators, Abstr. Appl. Anal. 2014, Article ID 745479, 6 pages, 2014.
  • [3] T. Bermúdez, A. Martinón and J.A. Noda, Products of m-isometries, Linear Algebra Appl. 438, 80–86, 2013.
  • [4] T. Bermúdez, A. Martinón and J.A. Noda, An isometry plus a nilpotent operator is an m-isometry. Applications, J. Math. Anal. Appl. 407 (2), 505-512, 2013.
  • [5] T. Bermúdez, A. Martinón and J.A. Noda, Arithmetic Progressions and Its Applications to (m, q)-Isometries: A Survey. Results Math. 69, 177-199, 2016.
  • [6] T. Bermúdez, C.D. Mendoza and A. Martinón, Powers of m-isometries, Studia Math. 208 (3), 2012.
  • [7] F. Botelho, J. Jamison and B. Zheng, Strict isometries of arbitrary orders, Linear Algebra Appl. 436, 3303–3314, 2012.
  • [8] M. Ch¯o, S. Óta and K. Tanahashi, Invertible weighted shift operators which are misometries, Proc. Amer. Math. Soc. 141 (12), 4241-4247, 2013.
  • [9] B.P. Duggal, Tensor product of n-isometries, Linear Algebra Appl. 437, 307-318, 2012.
  • [10] C. Gu, Elementary operators which are m-isometries, Linear Algebra Appl. 451, 49-64, 2014.
  • [11] C. Gu, Structures of left n-invertible operators and their applications, Studia Math. 226 (3), 189-211, 2015.
  • [12] C. Gu, Functional calculus for m-isometries and related operators on Hilbert spaces and Banach spaces, Acta Sci. Math. (Szeged) 81, 605–641, 2015.
  • [13] C. Gu, Examples of m-isometric tuples of operators on a Hilbert space, J. Korean Math. Soc. 55 (1), 225–251, 2018.
  • [14] C. Gu and M. Stankus, Some results on higher order isometries and symmetries: Products and sums with a nilpotent operator, Linear Algebra Appl. 469, 500-509, 2015.
  • [15] J. Kyu Han, H. Youl Lee and W. Young Lee, Invertible completions of 2 × 2 upper triangular operator matrices, Proc. Amer. Math. Soc. 128, 119–123, 1999.
  • [16] O.A. Mahmoud Sid Ahmed, m-isometric operators on Banach spaces, Asian- European J. Math. 3 (1), 19 pages, 2010.
  • [17] O.A. Mahmoud Sid Ahmed, Generalization of m-partial isometries on a Hilbert spaces, Int. J. Pure Appl. Math. 104 (4), 599–619, 2015.
  • [18] S. Mecheri and S. M. Patel, On quasi-2-isometric operators, Linear Multlinear Algebra 66 (5), 1019–1025, 2018.
  • [19] S. Mecheri and T. Prasad, On n-quasi-m-isometric operators, Asian-Eur. J. Math. 9 (3), 1650073, 8 pages, 2016.
  • [20] S.M. Patel, A note on quasi-isometries, Glas. Mat. 35 (55), 307–312, 2002.
  • [21] S.M. Patel, 2-isometric operators, Glas. Mat. 37 (57), 141–145, 2002.
  • [22] S.M. Patel, A note on quasi-isometries II, Glas. Mat. 38 (58), 111-120, 2003.
  • [23] M.A. Rosenblum, On the operator equation BX − XA = Q, Duke Math. J. 23, 263-269, 1956.
  • [24] A. Saddi and O. A. Mahmoud Sid Ahmed, m-partial isometries on Hilbert, spaces Intern. J. Funct. Anal. Operators Theory Appl. 2 (1), 67-83, 2010.
  • [25] L. Suciu, Quasi-isometries in semi-Hilbertian spaces, Linear Algebra Appl. 430, 2474– 2487, 2009.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-6891-7849
Author: Sid Ahmed OULD AHMED MAHMOUD (Primary Author)
Institution: Jouf University
Country: Saudi Arabia


Orcid: 0000-0001-5034-3958
Author: Adel SADDİ
Institution: Gabes University
Country: Tunisia


Orcid: 0000-0002-5269-8186
Author: Khadija GHERAİRİ
Institution: Gabes University
Country: Tunisia


Dates

Publication Date : August 6, 2020

Bibtex @research article { hujms532964, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1315 - 1333}, doi = {10.15672/hujms.532964}, title = {Some results on higher orders quasi-isometries}, key = {cite}, author = {Ould Ahmed Mahmoud, Sid Ahmed and Saddi̇, Adel and Gherai̇ri̇, Khadija} }
APA Ould Ahmed Mahmoud, S , Saddi̇, A , Gherai̇ri̇, K . (2020). Some results on higher orders quasi-isometries . Hacettepe Journal of Mathematics and Statistics , 49 (4) , 1315-1333 . DOI: 10.15672/hujms.532964
MLA Ould Ahmed Mahmoud, S , Saddi̇, A , Gherai̇ri̇, K . "Some results on higher orders quasi-isometries" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1315-1333 <https://dergipark.org.tr/en/pub/hujms/issue/56305/532964>
Chicago Ould Ahmed Mahmoud, S , Saddi̇, A , Gherai̇ri̇, K . "Some results on higher orders quasi-isometries". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1315-1333
RIS TY - JOUR T1 - Some results on higher orders quasi-isometries AU - Sid Ahmed Ould Ahmed Mahmoud , Adel Saddi̇ , Khadija Gherai̇ri̇ Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.532964 DO - 10.15672/hujms.532964 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1315 EP - 1333 VL - 49 IS - 4 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.532964 UR - https://doi.org/10.15672/hujms.532964 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Some results on higher orders quasi-isometries %A Sid Ahmed Ould Ahmed Mahmoud , Adel Saddi̇ , Khadija Gherai̇ri̇ %T Some results on higher orders quasi-isometries %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 4 %R doi: 10.15672/hujms.532964 %U 10.15672/hujms.532964
ISNAD Ould Ahmed Mahmoud, Sid Ahmed , Saddi̇, Adel , Gherai̇ri̇, Khadija . "Some results on higher orders quasi-isometries". Hacettepe Journal of Mathematics and Statistics 49 / 4 (August 2020): 1315-1333 . https://doi.org/10.15672/hujms.532964
AMA Ould Ahmed Mahmoud S , Saddi̇ A , Gherai̇ri̇ K . Some results on higher orders quasi-isometries. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1315-1333.
Vancouver Ould Ahmed Mahmoud S , Saddi̇ A , Gherai̇ri̇ K . Some results on higher orders quasi-isometries. Hacettepe Journal of Mathematics and Statistics. 2020; 49(4): 1315-1333.